# SDR REXA04054

- Difficulty date: December 28, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO, WHEN SELECTED TO 20 ON APPROACH.  QRH FOLLOWED, DECLARED EMERGENCY.  DIVERTED, WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED, LUBED AND REINSTALLED FLEX SHAFTS.  PLACED FLAPS ON 72 HOUR MONITORING IAW AD. (K)
